Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 23 year old male. Before examination I feel nauseated and feeling of diarrhoea occur. I think it is due to exam pressure. I take clonafit beta for this symptom. But this makes me sleepy after one hour during examination. Please suggest me some medication. Thank you.

1 Doctor Answered
You can actually learn some relaxation techniques which can help you calm down and become more alert and focused. Invest some time to learn yoga and be consistent with the practice for long term benefits. Learn more about the above said suggestions from the internet. You can also take the help of homeopathy which is safe and gentle. If needed you can consult me in private.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.